Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Very frequent urination and burning sensation while urination

very frequent urination (within 5 mins) and burning sensation while urination. i am using Citralka syrup from today. will this be helpful and how long will it take to subside.
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  748
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic
You are suffering from UTI and you are taking citalka syrup. But only this is not going to prove helpful. You need other antibiotics also. Please take it with advise of physician. Drimk water a lot, avoide beverages ( soft drinks/alcohol) teas should be in less amount.
Have a Healthful Day..
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
Please get your urine tested . Take plenty of fluids. Wash (front to back) after each time you urinate.
Avoid holding urine , as it becomes concentrated and will cause more irritation. Usualy gets better in 2-3 days, if its not severe. Incase of fever, antibiotics will be required.
Or you can try homeopathic remedies for the same.
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor